So Frustrated

You know I called this doctor who specializes in hormone replacement and thyroid which go hand in hand and talked with secretary snd she was getting my medical history. This doctor is closer to where I live and my current doctor whom I live is six hours away. So I figured I wild try get someone closer.

Well the secretary told me cause im s breadth cancer survivor that she would have to ask the doctor if they will be able to help me with this. Really!? Unreal! So I will be going back and making the drive to my current doctor.

They discriminate because what happened to me but do they really think ppl should suffer? What kind of doctors do we have out there!? It's all because of lawsuits too and that's what's happening.

I thank God for my doctor and probably wouldn't be around or crazy if not for her.

13 Replies

oldestnewest
  • Well, her reasoning might be that conventional HRT (fake estrogen/horse pee and progestins) is implicated in breast cancer. However biohrt is not. Don't know how that affects thyroid, but still.

    I had DCIS when I first went on biohrt (have refused any further scans or treatment) and they took pains to show me that bioidentical hormones weren't a problem.

  • I'm currently on Wiley's protocal and I'm so thankful for it. I wish I could do the others but they won't do I but I'm too young to do nothing. I will take my chances. Life is too short and I'm not going to suffer without it. They really don't know fully themselves when it comes to beast cancer and I feel they try to link everything in. Why not cut my arm off too because I might get cancer!? Thank you Angel and I'm not frustrated with you, just frustrated as we have these doctors and lots of times ppl go without help.

  • ...have you had your VitD checked ? The website below is American and run by a breast cancer survivor. Lots of interesting videos/charts/articles ....

    grassrootshealth.net

  • I've just looked at a lot of the article via the link and I find it quite scary. I can't afford to print it all off anyway, but wonder how much my French doctor is aware of risks. Never having been tested for Vit D deficiency I probably am. What I do know is that 2 years I ad te courage to puck up and leave OH, have a brain haemorrhage 5 weeks after and still moved myself 4 times in 15 months to various rental properties in different parts. I even drove 3 times up/down 600kms of autoroute before finally staying in north of country to 3rd rental Nov 2013, involved in car accident 4 days later (written off) - then by taxi and private ads made one more - the last move to where I have now been for almost 11 months. However apart from the stress involved in the previous moves and separation - over this last 8-9 months my confusion and short term memory diabolical so is worse - I feel I have slowly plateau'd on a downward path in regard to my capabilities and disabilities - perhaps this is all because of a lack of Vit D, I forgot to ask for vit tests in the blood test I requested for T3&T4 - fortunately the locum doctor asked for other things which may affect my thyroid or not but I do have other conditions. I have totally lost my get-up-and-go.

    I'm due another MRI on Tuesday - forget that! taxi driver phoned and told me wrong - I've just found the appointment sheet it says its 10 March not Feb 2015! - so taxi driver had changed Doc's appt. I'd made Friday , to discuss blood results on Tuesday - Wednesday now - so another day lost!! Its no wonder I get more and more confused. I have a lever arch file that is 2" thick with all tests/results/rdv's/ in it - It took me many weeks to get it all sorted out trying to put different conditions in their own compartments - but then do tat in date order also - but I keep all blood test results together in date order. Over here its called Livret de famille - family history and you risk losing your Livret, withresults & all relevant papers - on pain of death - well I don't think that will be too long for me anyway now. :-)

    I know if I mention the internet and me researching again - he will raise his eyes heavenward again, ignore me except perhaps to weigh me, take my BP which has usually been ok, except when I had my fibroscopy and apparently it was sky high (no surprises thereon that occasion) so he gave me an ecg then prescribed propranolol - looked that up yesterday and not good with thyroxine especially if there side effects - I developed bronchitis (took AB's) so that gone - but now I have similiar breathing problems started 2 weeks ago and every time I cough I have to blow my nose as well.

    I have read not to self-medicate Vit D till tested, so I will wait and take it from there - but this morning I did start and took a 100mcg levo, I have some in stock from before he lowered my dosage and yes they are in date.. I hope that will help one way or another. Sorry this is so long, hope you can make sense who ever reads it.

  • Good idea and im going to wait too. I am stopping it with Vit d too and going to get blood work. We have to watch everything with thyroid as so much comes into play with it and I have tell you it's a bit over my head but I'm trying to get ansers snd being persistent and you do the same sweetie. Huggggggs to you!!!!

  • SAMBS, why don't you change your doctor? It's so easy to do in France.

  • I like my doc but so far away as I moved and it's hard to find one who really knows thyroid. She has Hashi so knows totally, I'm going to mske the drive and go to her. I'm going to have to. And oh insurance don't cover for her lol. I live how you have insurance and you pay for this and can't go shopping you want. Our medical in the states is horrible.

  • Yes, I've heard about Obamacare. And I don't think it was that much better before, was it?

    Our system seems unfair when you're well, keep paying every month and not getting anything back. But one is really glad of it when catastrophe strikes - an accident or a sudden illness - and you can go to the hospital without having to worry about money. I see doctors as little as possible, but I have had occassions when I was so glad of our system.

  • That's strange then, as Wiley is biohrt. Mine's lower dose (ie no menstruation or time off) and intra-buccal as creams didn't work for me. But I don't see why that should affect thyroid. Couldn't you just not mention the cancer in future? After all, better a short productive life ...

    Of course, that was just the secretary. The doctor might come back and say it is fine.

  • No you do get menstrstion with WP. And I wish I couldnot tell them but it's in system tho. WP is the only thing that I have been able get help with and the thing is there is better out there but because bc they tray me like Oh wait a minute and they start backing up lol. They don't hsve the right this is my body and I chose, not them

  • I need get to doctor Marz and get bloodwork done. Bc does not run in my family. Thank you for sending that link. I will take a look at them. I don't think my body absorbs Vit D. I can remember being a kid and drinking milk galore. I thinking I don't absorb like I should. I feel it, my body tells me

  • Just in case you haven't seen the link posted.

    healthunlocked.com/thyroidu...

  • I was looking for something else when I came across this extract from the link below and immediately sent it to my daughter, who couldn't understand why she'd been feeling so bad and seemed to have gone back into hypothyroidism since taking HRT for the last few months. Her doctor hadn't a clue when she put her on it!

    "Interactions that result in changes of levothyroxine binding in blood

    Thyroxine-binding globulin (TBG) is a protein that binds to and carries thyroid hormone in the bloodstream. When the level of TBG is high, levothyroxine is trapped in the bloodstream and cannot get into the tissues where it is needed. If the thyroid is functioning properly, it will compensate for this by producing more thyroid hormones. But if the thyroid is impaired — as is the case for most people taking levothyroxine — an increase in TBG induced by another drug may produce symptoms of hypothyroidism because the thyroid can not produce more hormone.

    Estrogens increase TBG, and women who are taking them at the same time they are on levothyroxine may need to increase their dose of the latter. Transdermal estrogen replacement (via patch) does not have much effect on TBG, so this may be preferable for women taking levothyroxine. Oral contraceptives containing estrogens (whether oral or via patch) increase TBG and may increase a woman’s levothyroxine requirements. "

    worstpills.org/public/page....

You may also like...